# SDR DXTA2025111005625

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 14,454 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3730M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION THE ONLY EMERGENCY LIGHTS THAT ILLUMINATE ARE ADJACENT TO THE MAIN CABIN DOOR AND THE FORWARD AISLE LIGHTS. ALL OTHER INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED EMERGENCY BATTERY #1 P/N CBS28-1 S/N 3730M, BATTERY#2 P/N CBS28-1 S/N 008124, BATTERY#3 P/NCBS28-1 S/N 3279M, BATTERY#4 CBS28-1 S/N 0019M AND INSTALLED STOMER SUPPLIED #1 EMER.~--... / BATTERY P/N 6430028-1 N 13 TTERY#2 P/N 6430028-1 S/ 1396 BATTERY#3 P/N 6430028-1 36, ATTERY#4 P/N 6430028-1 SF. 959 IN REF TO CE-680 AMM:33-50-1 , PERFORMED EMERGENCY LIGHT CHECK IN REF TO 680 AMM: 33-50-00,OPERATIONAL CHECK SATISFACTORY WITH NO DEFECTED NOTED
